BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2015 Volume 24 >

Please use this identifier to cite or link to this item:

Title: Subcritical Markov Branching Processes with Non-Homogeneous Poisson Immigration
Authors: Hyrien, Ollivier
Mitov, Kosto V.
Yanev, Nikolay M.
Keywords: Branching processes
Poisson process
Limit theorems
Issue Date: 2015
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 24, No 1, (2015), 35p-54p
Abstract: The paper proposes an extension of Sevastyanov (1957) model based on a Markov branching process allowing an immigration component in the moments of a homogeneous Poisson process. Now Markov branching processes are also considered but assuming a time-nonhomogeneous Poisson immigration. These processes could be interpreted as models in cell proliferation kinetics with stem cell immigration. Limit theorems are proved in the subcritical case and new effects are obtained due to the non-homogeneity. 2000 Mathematics Subject Classification: 60J80.
Description: [Mitov Kosto V.; Митов Косто В.]; [Yanev Nikolay M.; Janev N. M.; Janev Nikolaj; Янев Николай М.]
ISSN: 0204-9805
Appears in Collections:2015 Volume 24

Files in This Item:

File Description SizeFormat
Pliska-24-2015-035-054.pdfBranching Processes and Applications432.64 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License